MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported after cardiac ablation procedure with a qdot micro¿ catheter, the patient experienced dropped blood pressure/cardiac tamponade treated with pericardial drainage and thoracotomy.The roof side ablation was started using qdot catheter from lpv (left pulmonary vein) isolation, and li (left inferior), carina, lspv (left superior pulmonary vein) were ablated.Then, at the timing of roof side ablation, blood pressure dropped to 70.So, confirmation was made as a precaution.The puncture of a coronary artery (lad) by mistake during pericardial drainage was considered.As the blood pressure was maintained, the procedure was continued, and simultaneous preparations for pericardial drainage were made.A thoracotomy was performed, and vital signs were stabilized.The physician¿s assessment on health hazard was severe.The physician¿s comment on the relationship between the event and the product was that the contact force was increasing during the catheter manipulation.Extension of hospitalization period was noted.Visitag coloring setting used was tag index, and additional filter for visitag used was fot (force over time).No abnormalities observed prior/during use of the product.There was no error code.The information received indicated that the outcome of the adverse event was improved.Delivered rf (radiofrequency) energy was used for each group of performed ablations.Prior to noting the ct ablation was performed.The patient required cardiac surgery.A ngen generator/pump was used.No error messages observed on biosense webster equipment during the procedure.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number 31566432l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 22-jul-2025, bwi received additional information indicating that the act (activated clotting time) was around 350 seconds.There was no evidence of steam pop.Section a4 was also updated with the patient's weight (60 kg).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
QDOT MICRO¿ CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22500690
Report Number2029046-2025-02312
Device Sequence Number12515908
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(11)250124(17)280123(10)31566432L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31566432L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM (FOR JAPAN).; NGEN RF GENERATOR, JAPAN.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceAsian